# SDR ASAA2019051429348

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 18,977 hours, 6,256 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1821M59P06
- Part serial: GRT03454
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 18,995 hours, 6,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ETOPS PDC FOUND NR 2 ENGINE DRIPPING FUEL FROM DRAIN SHROUD AREA. GROUNDED - YES. REMOVED AND REPLACED (HPTACC) VALVE ON NR 2 ENGINE REF AMM 75-21-01. OP CHECK. GOOD NO LEAKS FOUND. THIS CLEARS PLT. AC RETURNED TO NORMAL CONFIG.
